# SDR REXA99006

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST ALL HYDRAULIC FLUID.  FLUID CAME FROM HYDRAULIC SWIVEL ON RIGHT GEAR.  REMOVED AND REPLACED HYDRAULIC SWIVEL ON RIGHT MAIN GEAR.  REMOVED AND REPLACED EXPLOSION BOLTS.  (M)
